RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 4, Pages 20–37 (Mi dm1526)  

On an effective strategy of parallelization of solving of some class of subset sum problems by the branch and bound method

R. M. Kolpakovab, M. A. Posypkinb

a Lomonosov Moscow State University
b Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Abstract: We consider a specific parallelization strategy for solving of the subset sum problem by the branch and bound method which is easily implemented in practice and called recursive parallelization strategy. We compare two different variants of this strategy which we call frontal and balanced variants. On the example of some particular case of the subset sum problem we show that the balanced variant is more effective than the frontal variant. Moreover, we show that for the considered particular case of the subset sum problem the balanced variant is time optimal.

Keywords: Branch-and-Bound method; parallel computational complexity; subset sum problem.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-07-00566 А


DOI: https://doi.org/10.4213/dm1526

Full text: PDF file (530 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.854.2
Received: 25.06.2019
Revised: 06.09.2019

Citation: R. M. Kolpakov, M. A. Posypkin, “On an effective strategy of parallelization of solving of some class of subset sum problems by the branch and bound method”, Diskr. Mat., 31:4 (2019), 20–37

Citation in format AMSBIB
\Bibitem{KolPos19}
\by R.~M.~Kolpakov, M.~A.~Posypkin
\paper On an effective strategy of parallelization of solving of some class
of subset sum problems by the branch and bound method
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 4
\pages 20--37
\mathnet{http://mi.mathnet.ru/dm1526}
\crossref{https://doi.org/10.4213/dm1526}


Linking options:
  • http://mi.mathnet.ru/eng/dm1526
  • https://doi.org/10.4213/dm1526
  • http://mi.mathnet.ru/eng/dm/v31/i4/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:100
    References:7
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020